Tell people who care about you - parents, teachers, friends, friends parents, people at church...counselors - whomever. You don't have to go through this alone.
Also, 14 is a VERY rough age. What you're going through is most likely really normal. So don't be ashamed. The fact that you've reached out online is a GREAT first step. Just don't stop there. You'll be relieved to know that there are ways to overcome depression. You don't have to feel like this all the time.
Good job kiddo! I hope my kids are as resourceful as you are. Best of luck.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I have a question but do not know what kind of doctor you are, I need to talk to a psychiatrist, this question is for them I suffer from Depression and having a hard time right now with school work, I have no motivation at all, keep putting things off, not eating, sleeping too much, feeling really really low. This is something that I have been living with since young age. I have been hospitalized over 25 times since age 17 and I am not 40 yrs old. I am scared that I am heading to hospital soon, I do not want to go back there but I wonder if it may help me to get a break from school and other things. I do not know what to do. All I want to do is sleep and escape. This is not good, I know that I am depressed, anything I do to try to help myself such as talking to others, going for walks, going to school, hanging around people during the day, I just do not know what to do anymore, I think I need to see my family doctor, just need some advice. I do have people in my life professionals to talk too but just need to know what someone else would tell me. Sorry if this is not the right doctor to ask for advice. i know what to do if this gets worse like go to the hospital i do know what i am supposed to do if things get worse just need some advice right now to figure out what i should do.
Hello and ty first off. I am 20 years old going though depression and I m really curious about some drugs. I am in no way a doctor or think i know anything related. I don t like being depressed and i haven t found anything to help me, except adderall. I don t know why but it get up in the morning take an adderall, force myself to have a snack if not breakfast, and its so amazing. I m not down I smile at babies going by in carriages. It s so amazing that this can make me feel so different. I guess my question(s) are, I don t have a prescription and i buy them from a friend(I know, shady but adderall isn t something i need to to get from a doctor for it to be necessary) what will a doctor say if I try to explain this to them? Am i using adderall negatively? And take note that i didn t eat much being depressed, and on adderall i have a healthy appetite and i am finally raising my weight from a 5 3 male 120 pounds to 140 pounds in two months. If this is all wrong what can I do to help myself. I don t have insurance and I don t have family.Ty even if you read this all and hopefully you can help me to understand more.-Bryan
I m 15 years old and I m pretty sure that I am depressed. I realize I need to talk to my parents about this but I m not 100% sure that I am depressed and at the same time I m scared to tell them because they are the judgmental type . How can I tell 100% that I am in fact depressed and how should I tell my parents/what should I do?
35 yr old man, pooping blood, mood swings, I think I have bi-polar depression,stomach aches, eating alot, legs hurt, not sleeping, and then sleeping all day, dont have energy, I have nasty attitude to my family, miserable, have no desire to go to work
Hi. I have been suffering from erectile dysfunction for long. Whenever I got a little erection, it caused strong feelings/sensation in lower part of my chest, (in upper part of stomach. This sensation was similar to the sensation which happens during strong depression or fear). This would soon cause de-erection.
During last December I went to a heart specialist for other reasons. He advised some hearts tests which came out normal. The Doctor suggested tablet Loprine, a type of disprine, for me. After a few weeks of taking this tablet the strong feelings which used to appear during erection healed up and erectile dysfunction problem got normalized significantly, not completely though. Now this problem has come back again. Please tell me what should I do, I am 52 years old male.
I am a 26 year old girl. I was having cyclic vomiting like sickness from about the age of 10. Its that somehow i would start vomiting and it would continue for a few days. I cannot take any food and will b given IV drips. Then doctors suggested it would be migraine. However the problem continued and later whenever i vomit i have the beleif that it wont stop for some time. During my higher studies it was a problem an we consulted a psychologist. He told that i have minor depression and migraine and need psychiatric treatment. The psychiatrist presribed me tryptomer, flunarazine, valparin and another capsule of somethng like omega fatty acid. I was then a lean girl. As i started using the medicine i started gaining weight. So he said the medicine should be proportional to body weight and increased the dosage. I contineued gaining weight and 36 kg increased to 58 within 2 years. I was not having vomiting sickness. However i was always passive, wont be able to think right ,shivering hands, feel sleepy and was not able to learn and memorise. I wanted my doctor to decrease the dosage and finally stop it. But he insisted on continuing the medicine. I was keen about my studies but was scoring only pass arks now. After 2 years when i joined my post graduate studies i myself decided to decerease the medicine doses and finally stop them. I succeeded to do away with all of them except tryptomer. Stoping it was out of my hand. whenever i decreased it to 10 mg from 25 mg it affected digestion , i eat less ,sometimes vomiting sickness and tension. So i am using it for about 7 years 25 mg a day. I want to stop using it. Expecting ur advise.
I am 18, a female and I had a baby around a month and a half ago. I have postpartum depression and have just started pills today. Before the PPD was even bad ( which was only about a week ago) I had been very dizzy to the point where I would almost fall over with my daughter in my arms. It doesn't matter what I'm doing or where I am, the dizzy ness is just very random. But now for the past week and a half to two weeks I have been feeling very nauseas to the point of almost vomiting. I then woke up with diarrhea today. Also I sometimes get a pain in my left side of my stomach. Please help
I'm taking lamictal, Zoloft, and a little klonopin for anxiety/ depression . My psychiatrist is having me wean off the lamictal and start vyvanse. Do I need to be totally off the lamictal to begin vyvanse?
Hi, i have been on effexor xr 75/mg for anxiety/ depression for over 12yrs with no need for a dose increase until a week a go when my anxiety flared to the point of not eating, feeling anxious all the time ect due to months of stress . I'm now...
I have been prescribed the following medications for relief from my spondylolithesis (I am having surgery 11/18): 50mg Tramadol 500mg Robaxen } as needed 5.3mg Percocet I take the following medications for anxiety/ depression & ADHD: 37.5 Effexor...